# SDR UALA2012090605031

- Difficulty date: September 5, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 63,177 hours, 22,971 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Defective
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR VIBRATION DURING TAKEOFF.  MODERATE NOSE WHEEL VIBRATION AFTER LIFTOFF.  REPLACED NOSE GEAR TIRES DUE TO VIBRATION.
